Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | C | F | G | H | K | L | M | S | W
Number of items: 13.

B

Bowman, Christopher, Cox, Anton (2014) Decomposition numbers for Brauer algebras of type G(m,p,n) in characteristic zero. Journal of Pure and Applied Algebra, 218 (6). pp. 992-1002. ISSN 0022-4049. (doi:10.1016/j.jpaa.2013.10.014) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

C

Campbell, H.E.A., Chuai, J., Shank, R. J., Wehlau, D. L. (2018) Representations of elementary abelian p-groups and finite subgroups of field. Journal of Pure and Applied Algebra, 223 (5). pp. 2015-2035. ISSN 0022-4049. (doi:10.1016/j.jpaa.2018.08.013)
[img]
Preview

F

Fleischmann, Peter, Woodcock, Chris F. (2013) Universal Galois algebras and cohomology of p-groups. Journal of Pure and Applied Algebra, 217 (3). pp. 530-545. ISSN 0022-4049. (doi:10.1016/j.jpaa.2012.06.023) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

G

Green, Reuben (2019) Cellular Structure of Wreath Product Algebras. Journal of Pure and Applied Algebra, 224 (2). pp. 819-835. ISSN 0022-4049. (doi:10.1016/j.jpaa.2019.06.012)
[img]
Preview
[img]
Preview

Guo, Li, Regensburger, Georg, Rosenkranz, Markus (2014) On Integro-Differential Algebras. Journal of Pure and Applied Algebra, 218 (3). pp. 456-473. ISSN 0022-4049. (doi:10.1016/j.jpaa.2013.06.015) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

H

Hobson, Ashley, Shank, R. James (2011) The invariants of the second symmetric power representation of SL_2(F_q). Journal of Pure and Applied Algebra, 215 (10). pp. 2481-2485. ISSN 0022-4049. (doi:10.1016/j.jpaa.2011.02.006)
[img]
Preview

K

Kitchin, Andrew, Launois, Stephane (2019) On the automorphisms of quantum Weyl algebras. Journal of Pure and Applied Algebra, 223 (4). pp. 1514-1530. ISSN 0022-4049. (doi:10.1016/j.jpaa.2018.06.016)
[img]
Preview
[img]
Preview

L

Launois, Stephane, Lopes, Samuel A. (2007) Automorphisms and derivations of U_q(sl_4^+). Journal of Pure and Applied Algebra, 211 (1). pp. 249-264. ISSN 0022-4049. (doi:10.1016/j.jpaa.2007.01.003) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

M

Muro, Fernando, Roitzheim, Constanze (2019) Homotopy Theory of Bicomplexes. Journal of Pure and Applied Algebra, 223 (5). pp. 1913-1939. ISSN 0022-4049. (doi:10.1016/j.jpaa.2018.08.007)
[img]
Preview

S

Sezer, Müfit, Shank, R. James (2006) On the coinvariants of modular representations of cyclic groups of prime order. Journal of Pure and Applied Algebra, 205 (1). pp. 210-225. ISSN 0022-4049. (doi:10.1016/j.jpaa.2005.07.003)
[img]
Preview

Scherotzke, Sarah, Towers, Matthew (2011) Rank varieties for Hopf algebras. Journal of Pure and Applied Algebra, 215 (5). pp. 829-838. ISSN 0022-4049. (doi:10.1016/j.jpaa.2010.06.028) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

W

Woodcock, Chris F. (2010) Almost equal group multiplications. Journal of Pure and Applied Algebra, 214 (8). pp. 1497-1500. ISSN 0022-4049. (doi:10.1016/j.jpaa.2009.12.002) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (2007) A commutative analogue of the group ring. Journal of Pure and Applied Algebra, 210 (1). pp. 193-199. ISSN 0022-4049. (doi:10.1016/j.jpaa.2006.09.011) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Wed Dec 11 23:15:01 2019 GMT.